I have noticed that my eyelashes are thinning dramatically with no regrowth. I now have areas that are totally void of lashes. Is there a topical that I could use to stimulate regrowth? What about the use of Prednisone? Would that help? There doesn't appear to be an infection.... no redness or anything.
Thanks for your anticipated reply.
Though you don't say whether you have hair loss anywhere else, such as the scalp. If you do, the eyelash loss may be part of a condition called alopecia areata. There are other possible causes too, ranging from hormone probelms (rare) to pulling the hairs out as a nervous habit.
My suggestion: get evaluated by your internist and dermatologist. If you have alopecia, waiting it out is best, as regrowth is expected. Topicals don't work, and prednisone has too many side-effects for its short-lived benefit.
Copyright 1994-2016MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.